# SDR ASAA2023092745558

- Difficulty date: September 27, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,649 hours, 11,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A8501
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT L2 DOOR, FLOOR PANEL SUPPORT ANGLE IS CORRODED AT FASTENER HOLES MARKED. GROUNDED - YES. REMOVED CORROSION AS READ, ORIG. THICKNESS 0.080" IAW B737-900ER SRM 53-70-15-01-1, REMOVED 0.003".REMAINING 0.077" FOUND WITHIN LIMITS IAW B737-900 ER SRM 53-70-15-1A-1.RESTORED FINISH AS READ IAW B737-900ER SRM 53-70-15-1A-1.
